Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Taking lipitor and benicor due to high cholesterol and blood pressure. Family history of heart disease. Severe muscle cramps


I'm a nearly 51 year old male. I have a family history of heart disease and because of high cholesterol and blood pressure that developed by my mid 40's, my primary doctor, who's a heart specialist put me on Lipitor and Benicor. My twice a year blood tests have been excellent. However, in the last year, I've developed hip pain in my left hip. After examining an xray, my Dr. stated that I've developed the beginnings of arthritis so I've attributed the pain to that and am doing the best I can to stretch, eat well, exercise etc (for the past 5 or so years I inconsistently ran about 5 miles 2 time a week and I weigh about 160 and I'm 5'6"). What's becoming most troublesome to me in the last 4 - 6 months is severe and nearly constant muscle cramping in my thighs. I stopped taking the Lipitor for about 3 months to see if it alleviated the aching but it hasn't. What are your suggestions?

Thanks ahead of time, Steve
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Orthopaedic Surgeon 's  Response
Hello, for hip pain stretching, exercises are good. If the cramps are due to hip pain then you might benifit with physical modalities or you can take levocartinine on medical advice. Thank you
Answered: Thu, 11 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor